# SDR DHL2006754515

- Difficulty date: May 15, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N754DH
- Make and model: Boeing 727223
- Aircraft serial: 22008
- Aircraft time: 61,652 hours, 30,725 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE COWL FLANGE ANTI-CHAFE AREA IS WORN, AFT OF BULKHEAD (MARKED STA 1343).  REMOVED FASTENERS LWR FUSELAGE AFT BULKHEAD STA 1343 IAW B727 SRM 51-30-2.  CUT OUT DAMAGE AREA IAW B727 SRM 54-10-3 FIG 1 DIM 6.25 X .5 INCHES.  FABRICATED ANGLE REPAIR FROM 7075-0 .063" PO 9002827 DIM 18 X 2.25 INCHES IAW B727 SRM 53-10-2 FIG 6 AND 51-40-4 FIG 1 FILLER FROM 7075T6 .050 PO 6149108 DIM 6.5 X .75 INCHES.  HEAT TREATED PART TO T6 CONDITION IAW FLIGHTTSTAR AIRCRAFT SERVICES ENGINEERING REPORT 2-37153-801-1 REV IR.  TREATED & PRIMED ANGLE & FILLER IAW B727 SRM 51-10-2.  INSTALLED ANGLE & FILLER LWR FUSELAGE COWL AFT OF BULKHEAD STA 1343 IAW B727 SRM 54-10-3.
